Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Having severe back pain. Took motrin. Feels dizzy, weak, headache. Biopsy of a thyroid done. What is going on?

this morning i woke up with severe back pain .... the hemoglobin in my last urine was 3+. im thinking the pain was my kidneys, i took motrin and it went a way.. now i feel dizzy and have a headache. feel really weak. what could be going on. im also having a biopsy on my thyroid tomorrow because of a not good looking nodule . i just started synthoid 50mg a day
Asked On : Fri, 18 May 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Spine Surgeon 's  Response
your pain appears to be from the kidney region in view of your 3+ haemoglobin in urine.
please update us regarding your thyroid nodule as well
Answered: Sat, 29 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor